Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blester33

Chemical Burn?! Help! Pic In Cluded

Recommended Posts

So I am using Tretinoin .1, I'm on my 6th month I'd say, well anyways, I also use Acanya (2.5 benzoyl and clindamycin) in the morning.. Well, I had this HUGE zit on my right cheek, and so instead of using tretinoin, (even though a little bit may have come in contact) I used the Acanya as spot treatment, now, today, One week later, I have a huge flat circle around what should be a tiny mark now.. why is this? What can I put on it to heal?? I've been leaving it alone and moisturizing with cera ve but nothing is working! Please help (its the big red mark

post-180581-0-76636300-1352242506_thumb.

post-180581-0-76636300-1352242506_thumb.

Edited by blester33

Share this post


Link to post
Share on other sites

awwww.. it's honestly not THAT bad. ive had plenty of those before.. what usually worked for me was just time and some aloe vera. you really can't rush these things. also, you could try a bit of lemon mixed with water. good luck and don't worry, it could be worse!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×